Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``The distribution of ideal class numbers of real quadratic fields'' (Math. Comp. 29 (1975), no. 132, 1129-1134)


Author: M. D. Hendy
Journal: Math. Comp. 30 (1976), 679
MSC: Primary 12A25; Secondary 12A50
Original Article: Math. Comp. 29 (1975), 1129-1134.
MathSciNet review: 0409403
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25, 12A50

Retrieve articles in all journals with MSC: 12A25, 12A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0409403-7
PII: S 0025-5718(1976)0409403-7
Article copyright: © Copyright 1976 American Mathematical Society